Double sequences of interval numbers defined by Orlicz functions

Esi, Ayhan . Acta et Commentationes Universitatis Tartuensis de Mathematica 2013. 17 (1) :57-64

Locate this article in:

Bibtex

@article{CIS-268497,
  Author = {Esi, Ayhan},
  Title = {Double sequences of interval numbers defined by Orlicz functions},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {17},
  Number = {1},
  Year = {2013},
  Pages = {57--64},
  Keywords = {statistical convergence, double sequence space}
}

Similar articles